# SDR DALA2024052805585

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 71,766 hours, 23,262 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R4 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 R4 DOOR ARMED KNUCKLE KNOCKER WILL NOT DEPLOY. CORRECTIVE ACTION: READJUSTED R4 DOOR BUSTLE PER B757 AMM 52-11. OPS CHK GOOD. (4869253)
